# SDR DALA2022090605938

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2395966) DURING INSPECTION FOUND CORROSION IN THE COUNTER FRAME OF THE GARBAGE DOOR ACCESS A423 AT GALLEY 4. COUNTER FRAME OF THE GARBAGE DOOR ACCESS A423 AT GALLEY 4 REPLACED PER ERA 601874-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 601874-14 REV 0. AND C&D ZODIAC CMM 25-32-27 REPAIR SECTION PAR 2 C TO G.
